Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Have frozen shoulder, taken steroid injection. How can acupuncture help?

Hi there... this isnt a sports injury , however, I have frozen shoulder . I have had one steroid injection which has helped a little but not much. I was told that acupunture may be able to help. Is this the case and how can this happen.??? I havent ventured into this before andwould like recommendations too, How do you know who is a good one and who isnt?? Thanks Melanie
Asked On : Tue, 7 Aug 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
A frozen shoulder is commonly caused by an inflammation in the shoulder joint and the bursae around it alongwith mild tendonitis. It is more commonly seen in diabetics. Physiotherapy and muscle relaxants with pain killers are the main treatment. Accupuncture can only help in relieving the pain.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Wed, 8 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor